MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s13760-026-03002-2

Медицинская библиотека · Acta neurologica Belgica · 2026

Managing the agitation caused by amoxicillin encephalopathy: a case report.

Yarimoglu Rafet, Yarimoglu Saliha

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Neurological or psychiatric side-effects can be seen with antimicrobial medications. A 66-year-old male patient with no known disease was brought to the emergency room due to a speech disorder and aggressive and unconscious behaviours following an initial dose of amoxicillin (1 gram orally). For treatment of the agitation without suppressing breathing, the patient was sedated with dexmedetomidine. After approximately 30 h of intensive care follow-up, the patient was discharged with complete recovery. This case emphasizes the importance of considering the effects of antibiotics in the differential diagnosis of delirium or acute psychosis cases.

Для цитирования: Yarimoglu Rafet, Yarimoglu Saliha. Managing the agitation caused by amoxicillin encephalopathy: a case report.. Acta neurologica Belgica. 2026. DOI: 10.1007/s13760-026-03002-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.